53400

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Class of semi-parametric estimators of heaviness of distribution tail and its applications

ISBN/ISSN: 

0005-1179

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol.80, No. 10

Город: 

  • Москва

Издательство: 

  • Springer

Год издания: 

2019

Страницы: 

1803-1816
Аннотация
A new class of semiparametric estimators of the tail index is proposed. These estimators are based on a rather general class of semiparametric statistics. Their asymptotic normality is proved. The new estimators are compared with several other recently introduced estimators of the tail index in terms of the asymptotic mean-square error. An algorithm to calculate the new estimators is developed and then applied to several real data sets.

Библиографическая ссылка: 

Маркович Н.М., Вайсиулюс М.Р. Class of semi-parametric estimators of heaviness of distribution tail and its applications // Automation and Remote Control. 2019. Vol.80, No. 10. С. 1803-1816.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: